# SDR IXKA9600038

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit Motor
- Part number: M59391130ZC
- Condition: Seal Leaking
- Location: Te Flaps
- Component: Vickers, M59391130ZC
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 24 - MCO-MDW - DIVETED TO ATL AFTER 'A' SYSTEM HYDRAULIC QUANTITY AND PRESSURE WENT TO ZERO IN FLIGHT.  FOUND HYDRAULIC MOTOR SHAFT SEAL BLOWN ON RIGHT OUTBOARD FLAP POWER UNIT.  REMOVED AND REPLACED RIGHT FLAP POWER UNIT HYDRAULIC MOTOR AND OPS CHECK OK, NO LEAK AS PER MM 27-51-62.  REMOVED AND REPLACED NR 1 ENGINE 'A' SYSTEM HYDRAULIC PUMP AND CASE DRAIN FILTER PRECAUTIONARY AS PER MM 29-11-33 AND 29-11-41 AND REMOVED AND REPLACED NR 2 ENGINE HYD PUMP AND CASE DRAIN FILTER PRECAUTIONARY PER ABOVE MM REF.  (M)
